# SDR COMA0560338

- Difficulty date: June 6, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 28,755 hours, 27,269 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Noisy
- Location: Nlg Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ACTUATOR NOISE IN NLG BAY.  CLEANED AND LUBRICATED NLG DOOR ACTUATING MECHANISM.
